An equivalence relation based on the U-partial order

Kesicioglu M. N. , ERTUĞRUL Ü., KARAÇAL F.

INFORMATION SCIENCES, vol.411, pp.39-51, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 411
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ins.2017.05.020
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.39-51


In this paper, an equivalence relation on the class of uninorms induced by the U-partial order is discussed. Defining the set of all incomparable elements w.r.t. the U-partial order, this set is deeply investigated and some relations with the sets of all incomparable elements w.r.t. the orders induced by the corresponding underlying t-norm and t-conorm are presented. Also, the set of all incomparable elements with a fixed element w.r.t. the U-partial order is defined and studied in detail. (C) 2017 Elsevier Inc. All rights reserved.